Posted 8/2/2010 6:02 PM (GMT -7)
I've been taking 50mg of Valtoren (diclofenac sodium) p/day for a couple of years for joint pain. It works amazingly well. I didn't know how well until I stopped taking it recently. For a while I took one tablet every other day & felt fine with that. But I read an AARP article about the dangers of increased risk of heart attack from taking it. It scared me so I thought I'd try seeing how I did without it. How'd my little experiement go? In a word....OUCH! I can't believe how badly my knees, hips & hands ache. And mind you, this is with oxycodone which I take for other pain issues. It's been 2 weeks now off the Valtoren & I'm seriously considering going back on it b/c the pain is so bad. I'm having tremendous difficulty walking too. I use a can since the TKR anyway, but off the Valtoren I'm very near crippled. Scary. I do plan to see my ortho soon and discuss it with him. But I wondered if anyone here has dealt with this already. I don't want to to wake up one day & find Valtoren has gone the way of Celebrex. Is there such a thing as a 'safe dose' of diclofenac sodium or should it be avoided period? Any thoughts?